[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Help! Does anyone know about prednizolin(steroid) causing Diabetes?

There was a post on the UK-IP list that mentioned there being a lawsuit 
against the company stating that prednizolin had been linked to causing 
My son had an allergic reaction to Ibuprofin and the ER gave him prednizone 
to bring the swelling down. In a few hours the swelling was gone, but he was 
so thirsty. He drank and went to the bathroom every few minutes and we 
thought it was the allergic reaction making him do this. He could not even 
sleep because of drinking and going to the bathroom. Even though many doctors 
have told us that people have allergic reactions all the time w/out becoming 
diabetic we still always knew that's when Jake did. We took him to the family 
doctor the morning after the ER visit that night and he tested at +700. If 
they are right about the prednizone being involved in a lot of diabetes 
diagnosis, then they must stop giving it to people w/ allergic reactions. 
Please if anyone has any info on this or if you know someone w/ a similar 
story please have them write and send their information.
Thanks, Trena (mom to Jake)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml